Skip to Main content Skip to Navigation
Journal articles

Reliability of a System with Poisson Inspection Times

Abstract : For systems subject to inspections at Poisson random times, we present an analytic method which gives upper and lower bounds for the reliability. We also study its asymptotic behaviour and derive the asymptotic failure rate.
Document type :
Journal articles
Complete list of metadatas

https://hal-utt.archives-ouvertes.fr/hal-02359408
Contributor : Jean-Baptiste Vu Van <>
Submitted on : Tuesday, November 12, 2019 - 1:41:58 PM
Last modification on : Wednesday, November 13, 2019 - 1:42:12 AM

Identifiers

  • HAL Id : hal-02359408, version 1

Collections

CNRS | ROSAS | UTT

Citation

Laurence Dieulle. Reliability of a System with Poisson Inspection Times. Journal of Applied Probability, Applied Probability Trust, 1999, 4 (36), pp.1140-1154. ⟨hal-02359408⟩

Share

Metrics

Record views

25